# SDR SWAA2023070554693

- Difficulty date: May 31, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 38,452 hours, 23,554 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TO SIDE WALL SUPPORT HAS CORROSION AT BS 727A-727A+16; RBL 22; WL 156<[01] REMOVED CORROSION FROM AFT CARGO BAY FLOOR TO SIDE WALL SUPPORT ANGLE BS 727A-727A+16; RBL 22; WL 156; IN AREA OF 6' X 1' X 0.006' DEEP ORIGINAL MATERIAL THICKNESS 0.040' FOUND TO BE OUT OF LIMIT IAW SRM 53-00-53-1A-1 DET 4A(2A) FIG 103-D TOOLS USED MICROMETER ID:ATS1672; DUE:MAR-31-2024;[02] VERIFIED CORRECTIVE ACTION #1.;[03] REMOVED AFT CARGO BAY FLOOR TO SIDE WALL SUPPORT RBL 22 BS 727-BS767.;[04] FABRICATED LOCATED AND DRILLED NEW FLOOR TO SIDE WALL SUPPORT BS 727-767 RBL 22 WL 156 WITH NEXT MATERIAL BAC1496-377#7075T62 LOT 1526048-1 I.A.W SRM 51-40-05-0G-0 AND DWG 146A7502; MS 3-23; TYPE II CORROSION INHIBITING COMPOUND ON NEW FLOOR TO SIDE WALL SUPPORT BS 727-767 RBL 22 WL 156 I.A.W SRM 51-20-01.  TIME APPLICATION :08-JUN-2023 04:38 UTC;[12] VERIFIED CORRECTIVE ACTION 11;[13] OK TO INSTALL FLOOR TO SIDEWALL SUPPORT;[14] OK TO INSTALL FLOOR SIDEWALL SUPPORT GIVEN;[15] INSTALLED FLOOR TO SIDEWALL SUPPORT BS 727 TO BS 767 RBL22 WL 156 IAW SRM 51-40-02 AND DWG 146A7500;[16] VERIFIED CORRECTIVE ACTION 15 TASK COMPLETED
